Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Delayed periods. Taking injections, antibiotics for typhoid infection. Side-effects of medication?

Hi, i had suffered typhoid from 1 month, after that i took treatment ( 5 injection and anti biotic capsules), for 1 week, now am fine but i have not got my period this month. normally my period days was 25 days. i got last period on 18th Nov, but this month hav not got...pls advice taking too much of medicine is there any side effect on period..?
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Amenorrhea or delay in period in your case may be due to .
1 Side effects of antibiotics and other medicines as most of drugs develop menstrual irregularities . This type of side effect is usually short lived and resolve in itself . Usually don't require any medicine.
2 Tension or stress causes hormonal imbalance and this may be the next reason, usually don't require any treatment .
3 Next reason may be disease as sometimes typhoid or other infection develop such type of delay in menses .
3 Anemia , sometimes may be the reason.Diagnosis can be confirmed by hemoglobin examination.
Once again don't require any treatment .
In my opinion nothing to worry , no need to consult any one , no treatment .
But if these delay in menses present 4-5 months then consult a gynecologist .
Good luck.
Answered: Fri, 27 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor